Research Repository

On Fractional Differentiable s-Convex Functions

Alomari, Mohammad, Darus, Maslina, Dragomir, Sever S and Kirmaci, U. S (2010) On Fractional Differentiable s-Convex Functions. Jordan Journal of Mathematics and Statistics , 3 (1). pp. 33-42. ISSN 2075-7905

Full text for this resource is not available from the Research Repository.

Abstract

In this paper some properties of s–convex functions are considered. A combination between local fractional alpha–derivative and s–convexity are introduced and investigated.

Item Type: Article
Uncontrolled Keywords: ResPubID19721. s-convex functions, fractional differentiable function, Jensen inequality, Jensen type inequalities, convex functions
Subjects: Faculty/School/Research Centre/Department > School of Engineering and Science
FOR Classification > 0102 Applied Mathematics
SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Depositing User: VUIR
Date Deposited: 03 Nov 2011 23:04
Last Modified: 03 Nov 2011 23:04
URI: http://vuir.vu.edu.au/id/eprint/7387
ePrint Statistics: View download statistics for this item

Repository staff only

View Item View Item

Search Google Scholar